English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-Markovian theory of open systems in classical limit

MPS-Authors
/persons/resource/persons15574

Neufeld,  A. A.
Department of Spectroscopy and Photochemical Kinetics, MPI for biophysical chemistry, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

218964.pdf
(Publisher version), 0B

Supplementary Material (public)
There is no public supplementary material available
Citation

Neufeld, A. A. (2004). Non-Markovian theory of open systems in classical limit. Journal of Chemical Physics, 121(6), 2542-2552. Retrieved from http://link.aip.org/link/?JCPSA6/121/2542/1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-EC84-A
Abstract
There is no abstract available